# SDR ZZDA2008112

- Difficulty date: May 22, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: CR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED AFT FLASHLIGHT BATTERY AND SECURITY STRAP, OK FOR SERVICE PER MM 25-60.
